Martingales on manifolds with time-dependent connection
by Hongxin Guo, Robert Philipowski and Anton Thalmaier
We define martingales on manifolds with time-dependent connection, extending in this way the theory of stochastic processes on
manifolds with time-changing geometry initiated by by Arnaudon, Coulibaly and Thalmaier (C R Acad Sci Paris Ser I 346:773-778, 2008).
We show that some, but not all properties of martingales on manifolds with a fixed connection extend to this more general
J. Theoret. Probab. 28 (2015) 1038-1062
The paper is available here:
Back to Homepage